# SDR 29EA820170111011

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N283EA
- Make and model: Boeing 737-800
- Aircraft serial: 42059
- Aircraft time: 21 hours, 10 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Overwing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING LIGHT CAME ON WHEN RETRACTING GEAR. TROUBLESHOT LEFT AFT OVERWING LIGHT IAW FIM 52-20 TASK 808. LIGHT EXTINGUISHED. NO FAULTS NOTED AT THIS TIME.
